Welcome Guest Search | Active Topics | Members | Log In | Register

Lost libido, half hard and no orgasm Options · View
KOJA
Posted: Friday, November 16, 2012 3:37:34 PM

Rank: Advanced Wordsmith

Joined: 7/4/2012
Posts: 52
Location: United States
Am taking a depression medicine and its wrecking my sex-life,"the little blue pill is no help!",any ideas?
nicola
Posted: Friday, November 16, 2012 3:44:28 PM

Rank: Matriarch

Joined: 12/6/2006
Posts: 25,483
Location: The Orgasmatron
See your doctor.
Guest
Posted: Friday, November 16, 2012 4:24:06 PM

Rank: Lurker

Joined: 12/1/2006
Posts: 534,627
Definitely see your Dr. There are alternative medications. Ask Dr. about Lamictal. Been around for years...Works like a champ. It may hinder cumming but you will be able to get hard a a diamond again.....
elitfromnorth
Posted: Thursday, November 22, 2012 4:28:39 AM

Rank: Brawling Berserker

Joined: 2/12/2012
Posts: 1,617
Location: Burrowed, Norway
Irishdandy wrote:
Definitely see your Dr. There are alternative medications. Ask Dr. about Lamictal. Been around for years...Works like a champ. It may hinder cumming but you will be able to get hard a a diamond again.....


I've been on Lamictal for years, but not for depression. But lamictal hasn't killed my libido at all or my ability to cum. Might be why I take a bit longer than usual to cum, but that all depends on how turned on I am.

"It's at that point you realise Lady Luck is actually a hooker, and you're fresh out of cash."
Jinxy
Posted: Thursday, November 22, 2012 8:02:56 AM

Rank: Forum Guru

Joined: 10/10/2012
Posts: 2,827
Location: †Jinxy Approved†, United States
I agree with the others. See a doctor. I've been on medication that has killed my sex drive too. A lot of depression medicine can though. For both men and women. I wish you the best in finding one that works well for you.

†Jinxy Approved†

Guest
Posted: Tuesday, December 04, 2012 7:22:53 PM

Rank: Lurker

Joined: 12/1/2006
Posts: 534,627
don't worry. be happy. thn you won't need ANY pills.
kylie_kained
Posted: Tuesday, December 04, 2012 8:15:27 PM

Rank: Detention Seeker

Joined: 8/17/2010
Posts: 994
Location: Over your Knee Screaming and Kicking!, United King
I agree see your Doctor and request that he or she takes you off of the shuffle pills and replaces them with happy pills. Their are a lot of treatments for depression and not all are suited to an individuals needs so please do go see that doc.
















hardtdick
Posted: Wednesday, December 05, 2012 10:11:35 PM

Rank: Rookie Scribe

Joined: 9/14/2012
Posts: 8
KOJA wrote:
Am taking a depression medicine and its wrecking my sex-life,"the little blue pill is no help!",any ideas?

General information has it that 'antidepressant' drugs causes a loss of libido. If u r not taking medicines for high-blood-pressure, then you can try taking drug for erecting your penis, of course after consulting your doctor.
hardtdick
Posted: Wednesday, December 05, 2012 10:21:38 PM

Rank: Rookie Scribe

Joined: 9/14/2012
Posts: 8
KOJA wrote:
Am taking a depression medicine and its wrecking my sex-life,"the little blue pill is no help!",any ideas?

E.D. or Erectile Dysfunction" or failure to have an erection of your sweet cock can be treated with 'Viagra' the chemical name being 'Sildenafil Citrate'
Guest
Posted: Wednesday, January 02, 2013 8:23:24 PM

Rank: Lurker

Joined: 12/1/2006
Posts: 534,627
Guest wrote:
don't worry. be happy. thn you won't need ANY pills.


Not that I'll get any gratification from saying this, you being gone and all, whomever you were, but that's a rather short-sighted, ignorant view to take. Not everything can be fixed with a smile and a "fake it until you make it" attitude.
Guest
Posted: Wednesday, January 02, 2013 9:21:23 PM

Rank: Lurker

Joined: 12/1/2006
Posts: 534,627
Guest wrote:
don't worry. be happy. thn you won't need ANY pills.


You probably will not see this, but that is a awful ignorant thing to say. If you are saying that about depression, you have obviously never been through it. It's not something you just wake up and decide to be happy. If you are saying they should not need pills for a erection, once again, you have probably never been through it.


To the OP. I agree. Talk to your doctor. I was on 2 different anti-depressants before I found one that worked for me. It is a trial and error thing. Good Luck. icon_smile
blazestcyr
Posted: Thursday, January 03, 2013 10:36:23 AM

Rank: Forum Guru

Joined: 10/19/2011
Posts: 737
Location: where bugs die
def see your doctor so many anti depressants that do not reduce your libido...cymbalta etc..but dont stop your current until you see YOUR doctor..ok

it will get better i promise!
Guest
Posted: Sunday, January 13, 2013 6:39:07 AM

Rank: Lurker

Joined: 12/1/2006
Posts: 534,627
Ok I probably offend somone here,......get a younger partner
Guest
Posted: Tuesday, January 29, 2013 7:58:03 PM

Rank: Lurker

Joined: 12/1/2006
Posts: 534,627
Some blood pressure medications can also affect erection and libido. I take L-Arginine, which helps increase blood flow, and can get good erections with some work. Be sure to check with your doctor or pharmacist to prevent adverse reactions to your current medications.
Users browsing this topic
Guest 


Forum Jump
You cannot post new topics in this forum.
You cannot reply to topics in this forum.
You cannot delete your posts in this forum.
You cannot edit your posts in this forum.
You cannot create polls in this forum.
You cannot vote in polls in this forum.

Main Forum RSS : RSS

Powered by Yet Another Forum.net version 1.9.1.6 (NET v4.0) - 11/14/2007
Copyright © 2003-2006 Yet Another Forum.net. All rights reserved.